# SDR 08FDEA03782

- Difficulty date: September 9, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N366FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46602
- Aircraft time: 74,564 hours, 30,600 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

35 MINUTES INTO FLT ENG NR 2 OIL QTY DROPPED TO ZERO.  TEMP 7 PRESSURE NORMAL.  PRESSURE FLUCTUATED CONSTANTLY DECREASING TO APPROX (15 PSI)  FLUCTUATING  /- 5 PSI WHEN ENGINE WAS SHUT DOWN IN ACCORDANCE W/QRH.  WINDMILLING PRESSURE GREATER THAN  2 PSI.
